# SDR DALA2022032501993

- Difficulty date: March 24, 2022
- Submitted: March 25, 2022
- Operation: Air carrier
- Aircraft: N325US
- Make and model: Airbus A320-211
- Aircraft serial: 281
- Aircraft time: 83,726 hours, 38,814 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Frms 68-70
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3225 CORROSION PLATE LOC.AT Y765 BTW 68 AND FR 70 AT AFT GALLEY AREA. CORRECTIVE ACTION: REPLACED PLATE PER A320 SRM 51-72-11 AND 51-42-11. (2169003)
